Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 61 No. 1 (2009)
Vol. 61 No. 1 (2009)
Published:
25.01.2009
Research articles
Integral group ring of Rudvalis simple group
V. A. Bovdi, A. V. Konovalov
3-13
PDF
Springer
Algebraic-geometric operators and Galois differential theory
N. V. Grigorenko
14-27
PDF (Russian)
Springer
Inverse problem for the strongly degenerate heat equation in a domain with free boundary
N. I. Ivanchov, N. M. Hryntsiv
28-43
PDF (Ukrainian)
Springer
On one class of modules over integer group rings of locally solvable groups
O. Yu. Dashkova
44-51
PDF (Russian)
Springer
Structure of a Munn semigroup of finite rank every stable order of which is fundamental or antifundamental
V. D. Derech
52-60
PDF (Ukrainian)
Springer
On one extremal problem of Pompeiu sets
L. V. Elets, P. A. Masharov
61-72
PDF (Russian)
Springer
Approximation of conjugate differentiable functions by their Abel–Poisson integrals
K. M. Zhyhallo, Yu. I. Kharkevych
73-82
PDF (Ukrainian)
Springer
Full measure of a set of singular continuous measures
V. D. Koshmanenko
83-91
PDF (Ukrainian)
Springer
Exact constants in Jackson-type inequalities for
L
2
-approximation on an axis
V. G. Doronin, A. A. Ligun
92-98
PDF (Russian)
Springer
Exact constants in Jackson-type inequalities for
L
2
-approximation on an axis
V. G. Doronin, A. A. Ligun, A. S. Serdyuk, A. L. Shydlich
92-98
PDF (Russian)
Springer
On Γ-convergence of integral functionals defined on various weighted Sobolev spaces
O. A. Rudakova
99-115
PDF (Ukrainian)
Springer
Removal of singularities and analogs of the Sokhotskii–Weierstrass theorem for Q-mappings
E. A. Sevost'yanov
116-126
PDF (Russian)
Springer
Almost critical branching processes and limit theorems
Ya. M. Khusanbaev
127-133
PDF (Russian)
Springer
Short communications
Classification of topologically conjugate affine mappings
T. V. Budnyts'ka
134-139
PDF (Ukrainian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians